# SDR ASOA20120906120H

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 29,453 hours, 28,807 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503521
- Condition: Overheated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRING ELECTRICAL BURNING ODOR AROUND ROW 14.  MX INSPECTED THE ACFT AND R & R THE SIDEWALL LIGHT ASSY AT ROW 15 RT, OPS TESTED WITH NO DFECTS, AND THE ACFT WAS APPROVED OFR RETURN TO SERVICE.
